Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 24, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 12, 2018, 6:21 PM EDT for Bedford County, Cambria County, Somerset County, Pennsylvania. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2018, 6:21 PM EDT (22:21 UTC)
- Expired
- May 12, 2018, 7:00 PM EDT
- In force
- 39 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bedford County, PA, Cambria County, PA, Somerset County, PA
The radar
The State College radar (KCCX), 103 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 6:40 PM EDT | TSTM WND DMG | 1 Wnw Hillsboro, PA | TREES AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 2:47 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 10.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1381 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 312 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
724
WUUS51 KCTP 122221
SVRCTP
PAC009-021-111-122300-
/O.NEW.KCTP.SV.W.0024.180512T2221Z-180512T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
621 PM EDT SAT MAY 12 2018
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Northwestern Bedford County in south central Pennsylvania...
Northeastern Somerset County in south central Pennsylvania...
Southwestern Cambria County in central Pennsylvania...
* Until 700 PM EDT
* At 621 PM EDT, a severe thunderstorm was located near Jerome,
moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect wind damage
to trees and power lines.
* Locations impacted include...
Belmont, Johnstown, Westmont, Windber, Bedford, Acosta,
Salix-Beauty Line Park, Osterburg, Central City and Cessna.
This includes the following Interstates...
The Pennsylvania Turnpike from mile markers 135 to 151.
Interstate 99 from mile markers 0 to 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4013 7917 4016 7916 4018 7913 4020 7913
4025 7908 4040 7897 4034 7862 4032 7861
4029 7850 4025 7845 4030 7843 4026 7834
3994 7845
TIME...MOT...LOC 2221Z 281DEG 42KT 4026 7906
HAIL...1.00IN
WIND...60MPH
$$
RXRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 4:11 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, May 12, 4:11 PM EDT, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service State College PA 411 PM EDT Sat May 12 2018 .SYNOPSIS... A frontal boundary extending from Northwestern Pennsylvania to the Lower Susquehanna Valley at midday will wobble north and south over PA into next week. The front will keep the pattern unsettled with an almost- daily chance of rain. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... Latest visible loop shows cu field rapidly expanding in depth and areal coverage across the SW third of the CWA where sfc based capes now exceed 1500 j/kg (INVOF and SE of a weak area of low pressure). Sat loop and meso obs also shows that the quasi-stnry front has sagged south to near I-80 in western and north central PA, and edged just slightly to the east over the Lower Susq Valley as of 19Z. Severe Thunderstorm Watch #84 recently issued through 03Z Sunday over our SW zones and potential exists for another watch (SVR or even Tornado) to be issued over the next few hours across the Lower Susq Valley where LLVL shear and helicity will be maximized along and just to the east of the shallow frontal boundary. The hodograph is highly curved/balloon invof of the sfc frontal boundary with storms likely to move about as they are now (across northern PA) from WNW to ESE at 40-50 MPH. This will generate high helicity/EHI (>1) from I-80 south in the late aftn/early evening. In fact, 0-1KM EHI values are as high as 3-4 m2/s2 along the RT 322 corridor SE of KUNV to KMDT, KLNS and KTHV. LCLs just to the south of the low track will by low - as a ribbon of <1500ft LCLs is progged from I-80 to the Turnpike. The shear is strong no matter what, so the CAPE is the wild-card. CAPE is in question as full solar heating is likely going to be realized just across the SW half of the CWA. Additional heating in the small warm sector over us will further boost MU CAPEs to >2000 j/kg across scent PA as the western llvl flow enhances downslope/adiabatic warming from near KJST and KAOO east to the Lower Susq Mainstem. 3 severe weather dangers are present today from these storms: Damaging wind, large hail and tornadoes. SPC mentions a possible evolution from large hail threat (and tornadoes) in the high shear and nearer to the warm front at first, then a turn to more of a linear/bow-echo mode as the storms sink southward into the high CAPE and slightly lower bulk shear. The set-up this evening also looks similar to the conditions favorable for tornadoes to be embedded in quasi- linear storms. Lastly, training west to east storm cells will bring an enhanced chance of locally heavy rain in excess of 2 inches in just an hour or so with flash flooding possible. Much of our southern CWA in within WPC's Slight risk for excessive rainfall late today and early tonight. So far the bulk of the heavy rain and likely some minor small stream/poor drainage flooding has occurred with a persistent area of showers and embedded TSRA over the northern tier of PA where 1-2 inches of rain has occurred since last night. Late afternoon temps will range from the chilly low to mid 50s across the north to the mid 80s over the tier of PA west of the Lower Susq Valley. && .SHORT TERM /8 PM THIS EVENING THROUGH SUNDAY NIGHT/... Storms should be pushing to the south of much of the area by 9 or 10 pm. While the rainfall may be heavy for brief times as these storms move through, they will be moving so quickly that the threat for (flash) flooding is low. However, the threat for flooding is being considered, as the almost daily showers and thunderstorms will continue into the next week since the flow aloft is expected to remain westerly. The soils will get very wet and the threat for flooding will likely increase through the next few days. Winds do go northerly tonight and try to dry us out. It could get foggy with some clearing possible after all the rain. On the negative side for fog will be the dry air which will move down briefly tonight and early Sun and the flow above the inversion which will stay out of the west and moist. Will just mention patchy fog for the northern half of the area for now since any clearing is in question. Mins will be in the m40s N and near 60 S. Sunday seems like another wet day with occasional showers. Instability is not really in the cards with lots of cloud cover and a diurnal range of only 10-15F in the north and perhaps less than 5F in the south. The NAM is wetter than the GFS and it even has some hint of convection in the PM. Will keep POPs higher than chance, but the scattered coverage at any one time will eventually add up to a likely-catg POP for the whole day. Maxes will be well below normal. The front is far enough to the south that the northern tier could remain dry Sun and Sunday night. Not enough of a flooding threat yet to do more than mention here in the discussion. Some minor problems may crop up in the usual/flashier points and small streams. But, everything is growing and can help soak up the rain and slow down the runoff. && .LONG TERM /MONDAY THROUGH SATURDAY/... A frontal boundary will remain across the region through the rest of the first half of the upcoming week. This unsettled weather will keep increasing moisture/dewpoints and above average PWATS. This suggests a daily risk for showers and thunderstorms. Areas of locally heavy rainfall are possible, with the potential for multiple rounds of convection. The specific areas most likely to receive heavy rains will likely be somewhat difficult to pin down until the short term when models begin to resolve mesoscale/convective processes. An upper low developing across the northeastern Gulf of Mexico will supply additional moisture which is projected to advect northward toward the Mid Atlantic by Wednesday. This may set up a potentially more organized moderate to heavy rainfall scenario later next week as the deep moisture plume interacts with the nearly stationary west-east frontal zone. After a cool day on Sunday (Mother's Day), expect temperatures to be above seasonal climate averages next week with a muggy summertime/humid feel given dewpoints in the 60s. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... Regional radar at 1600Z shows numerous showers and embedded thunderstorms across the northern tier counties of PA in association with the approach of a few mid/upper level disturbances riding over the steeper, stationary frontal boundary located in that region. Elongated sfc low pressure (1014 mb) just west of KPBZ will track east over SCENT PA this afternoon and help to enhance llvl convergence and helicity over SPC's Enhanced SVR threat region near and just to the west of the Lower Susq Valley after 19Z. Widespread VFR will occur for the next several hours acrs the SW half of PA, while low stratus cigs will stay intact across areas along and to the east of the Susq Mainstem. Included a trend toward lower conditions across much of the region later this afternoon, with potential strong wind gusts AOA 35kts from the west mentioned in all but the KBFD and KIPT TAFs anywhere from 19 Sat-00Z Sunday. Expect the northern tier of the state to experience frequent showers with low MVFR/high IFR cigs. Across the central and southern portion of the state, the main focus will be on the possibility for a round of strong late afternoon/early evening thunderstorms. Showers will diminish tonight, as the low pressure system tracks east of the area. However, residual low level moisture ascending the mountains will likely result in IFR cigs in the vicinity of KBFD and possibly KJST, while MVFR cigs are likely elsewhere. Outlook... Sun...Rain/low cigs possible. Mon...AM rain/low cigs possible. PM thunderstorm impacts possible southern Pa. Tue-Wed...AM fog possible. Scattered PM thunderstorm impacts possible. && .HYDROLOGY... Rain today does not look to be excessive in most places today, but FFG lower than it was yesterday due to the rainfall we had overnight. The mainl location to watch will be the northern tier of PA. The threat for flooding may increase slightly each day over the next 5 to 7 days with plenty of moisture available in this pattern. The near-tropical system over the eastern GOMEX could feed tropical and/or Atlantic moisture in mid to late week. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Lambert NEAR TERM...Lambert SHORT TERM...Dangelo LONG TERM...Ceru/Steinbugl AVIATION...Lambert HYDROLOGY...
Hazardous weather outlook, May 12, 4:59 PM EDT, 1 hour 22 minutes before
Hazardous Weather Outlook National Weather Service State College PA 459 PM EDT Sat May 12 2018 PAZ024>028-033>036-056-063-064-132100- Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton- Franklin-Perry-Cumberland-Adams- 459 PM EDT Sat May 12 2018 ...SEVERE THUNDERSTORM WATCH 84 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ057-059-065-066-132100- Dauphin-Lebanon-York-Lancaster- 459 PM EDT Sat May 12 2018 ...TORNADO WATCH 85 IN EFFECT UNTIL 1 AM EDT SUNDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ017>019-049-050-052-058-132100- Clearfield-Northern Centre-Southern Centre-Union-Snyder- Northumberland-Schuylkill- 459 PM EDT Sat May 12 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible late this afternoon and early this evening. An isolated weak, short-lived tornado is also possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ010>012-041-042-045-046-051-053-132100- Elk-Cameron-Northern Clinton-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming-Montour-Columbia- 459 PM EDT Sat May 12 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Strong to severe thunderstorms with gusty winds and hail are possible this afternoon into early this evening. Additional rainfall of up to one inch is likely by 10 pm this evening. This will bring 24-hour storm total rainfall of 1 to 2 inches since last night, causing significant rises on, and possibly even some minor flooding of small streams and creeks across northern Pennsylvania. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ004>006-037-132100- Warren-McKean-Potter-Tioga- 459 PM EDT Sat May 12 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Rain with occasional thunderstorms will occur into early this evening. Additional rainfall of up to one inch is likely by 7 pm this evening. This will bring 24-hour storm total rainfall of 1.5 to 2.5 inches since last night, causing significant rises on, and possibly even some minor flooding of small streams and creeks across northern Pennsylvania. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 12, 5:22 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service State College PA
522 PM EDT SAT MAY 12 2018
PAZ028-050-052-056>059-122145-
Perry PA-Northumberland PA-Juniata PA-Lebanon PA-Dauphin PA-
Snyder PA-Schuylkill PA-
522 PM EDT SAT MAY 12 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SCHUYLKILL...
NORTHUMBERLAND...DAUPHIN...JUNIATA...SNYDER...PERRY...AND LEBANON
COUNTIES UNTIL 545 PM EDT...
At 522 PM EDT, Doppler radar indicated a strong thunderstorm near
Meiserville, moving southeast at 45 mph.
Pea size hail and winds in excess of 40 mph are possible.
Locations impacted include...
Newport, Mcalisterville, Lykens, Ickesburg, Leck Kill, Urban, Tower
City, New Bloomfield, Millersburg, Klingerstown, New Buffalo, Dehart
Dam, Rebuck, Port Trevorton, Richfield, Williamstown, Meiserville,
Elizabethville, Pine Grove and Mexico.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4037 7732 4059 7750 4062 7748 4066 7739
4078 7658 4053 7628
TIME...MOT...LOC 2122Z 060DEG 39KT 4064 7691
MartinSpecial weather statement, May 12, 5:40 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service State College PA
540 PM EDT SAT MAY 12 2018
PAZ027-028-056-122215-
Perry PA-Juniata PA-Mifflin PA-
540 PM EDT SAT MAY 12 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF MIFFLIN...JUNIATA...AND
PERRY COUNTIES UNTIL 615 PM EDT...
At 539 PM EDT, Doppler radar indicated a strong thunderstorm over
Blacklog, moving east at 50 mph.
Winds in excess of 40 mph are possible.
Locations impacted include...
Newport, Loysville, Ickesburg, Perulack, Spruce Hill, East Waterford,
Walnut, New Bloomfield, Colonel Denning State Park, Shermansdale,
Strodes Mills, Honey Grove, Blacklog, Landisburg, Blain, Atkinson
Mills, Longfellow, McVeytown, New Germantown and Port Royal.
LAT...LON 4026 7742 4031 7736 4027 7745 4040 7784
4059 7774 4048 7708 4029 7713 4029 7724
4027 7730 4028 7733 4029 7733 4026 7741
TIME...MOT...LOC 2139Z 283DEG 42KT 4046 7768
RXRSpecial weather statement, May 12, 5:52 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service State College PA
552 PM EDT SAT MAY 12 2018
PAZ026-035-036-063-122245-
Fulton PA-Franklin PA-Cumberland PA-Huntingdon PA-
552 PM EDT SAT MAY 12 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF HUNTINGDON...
FRANKLIN...FULTON...AND CUMBERLAND COUNTIES UNTIL 645 PM EDT...
At 552 PM EDT, Doppler radar indicated a strong thunderstorm near
Fort Littleton, moving east at 45 mph.
Pea size hail and wind gusts up to 50 mph are possible.
Locations impacted include...
Chambersburg, Shippensburg, Fayetteville, Saluvia, St. Thomas,
Roxbury, Scotland, Fort Loudon, Upper Strasburg, Guilford,
Harrisonville, Willow Hill, Fort Littleton, Sideling Hill Rest Area,
McConnellsburg, Fannettsburg, Waterfall, Orrstown and Shippensburg
University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3989 7806 4002 7815 4012 7809 4020 7753
3996 7745 3994 7747 3986 7747
TIME...MOT...LOC 2152Z 270DEG 39KT 4000 7796
LambertSpecial weather statement, May 12, 6:01 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service State College PA
601 PM EDT SAT MAY 12 2018
PAZ065-066-122245-
York PA-Lancaster PA-
601 PM EDT SAT MAY 12 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LANCASTER AND YORK
COUNTIES UNTIL 645 PM EDT...
At 601 PM EDT, Doppler radar indicated a strong thunderstorm near
Dillsburg, moving east at 40 mph.
Dime size hail and wind gusts up to 55 mph are possible.
Locations impacted include...
York, Mount Joy, Columbia, Weigelstown, Elizabethtown, Spry, North
York, Mount Wolf, West York, Windsor, Stonybrook-Wilshire, Rheems,
Dillsburg, Bainbridge, East York, Yorklyn, Grantley, Hallam, Yorkana
and Dover.
LAT...LON 3997 7699 4002 7702 4003 7707 4006 7709
4007 7714 4013 7705 4014 7674 4013 7674
4012 7672 4014 7671 4015 7646 3990 7648
TIME...MOT...LOC 2201Z 274DEG 33KT 4005 7703
RXRSpecial weather statement, May 12, 6:12 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service State College PA
612 PM EDT SAT MAY 12 2018
PAZ024-025-033-034-122300-
Bedford PA-Somerset PA-Blair PA-Cambria PA-
612 PM EDT SAT MAY 12 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF BEDFORD...SOMERSET...
BLAIR...AND CAMBRIA COUNTIES UNTIL 700 PM EDT...
At 611 PM EDT, Doppler radar indicated a cluster of strong
thunderstorms near Derry, moving southeast at 40 mph.
Pea size hail and wind gusts up to 50 mph are possible.
Locations impacted include...
Belmont, Johnstown, Westmont, Hollidaysburg, Nanty-Glo, Altoona,
Windber, Portage, Ebensburg, Salix-Beauty Line Park, Scalp Level, Ski
Gap, Loretto, Belsano, Boswell, Queen, Paint, Ogletown, Sinking
Valley and Canoe Creek State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4018 7913 4020 7913 4036 7900 4061 7886
4059 7818 4055 7819 4011 7861 4014 7916
4016 7916
TIME...MOT...LOC 2211Z 163DEG 47KT 4034 7922
MartinSpecial weather statement, May 12, 6:16 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service State College PA
616 PM EDT SAT MAY 12 2018
PAZ056-057-063-122245-
Perry PA-Cumberland PA-Dauphin PA-
616 PM EDT SAT MAY 12 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF DAUPHIN...PERRY...AND
CUMBERLAND COUNTIES UNTIL 645 PM EDT...
At 615 PM EDT, Doppler radar indicated a strong thunderstorm over New
Bloomfield, moving east at 45 mph.
Pea size hail and wind gusts up to 55 mph are possible.
Locations impacted include...
Hummelstown, Lower Allen, Steelton, Hershey, Enola, Camp Hill,
Colonial Park, Middletown, Harrisburg, New Cumberland, Linglestown,
Progress, Lemoyne, Palmyra, Lawnton, Hogestown,
Bressler-Enhaut-Oberlin, Rutherford, New Bloomfield and Paxtang.
LAT...LON 4020 7682 4023 7685 4021 7689 4023 7690
4021 7690 4030 7731 4054 7721 4047 7667
4020 7657 4019 7661 4017 7664 4016 7666
TIME...MOT...LOC 2215Z 281DEG 42KT 4039 7716
RXRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 12:06 AM EDT | Special Weather Statement | CTP | Cambria | 54 min |
| May 12, 2:13 PM EDT | Areal Flood Advisory | CTP | Cameron, Clinton, Elk, Lycoming, McKean, Potter and 3 more | 5 hr |
| May 12, 3:17 PM EDT | Special Weather Statement | CTP | Blair, Cambria | 43 min |
| May 12, 3:23 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Somerset | 67 min |
| May 12, 3:50 PM EDT | Special Weather Statement | CTP | Huntingdon | 55 min |
| May 12, 4:12 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Franklin, Fulton, Huntingdon | 63 min |
| May 12, 4:19 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Somerset | 56 min |
| May 12, 4:52 PM EDT | Special Weather Statement | CTP | Somerset | 53 min |
| May 12, 4:58 PM EDT | Special Weather Statement | CTP | Blair, Mifflin, Snyder | 32 min |
| May 12, 5:22 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 23 min |
| May 12, 5:40 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 35 min |
| May 12, 5:48 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 3 hr |
| May 12, 5:52 PM EDT | Special Weather Statement | CTP | Franklin | 53 min |
| May 12, 6:01 PM EDT | Special Weather Statement | CTP | York | 44 min |
| May 12, 6:08 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 52 min |
| May 12, 6:12 PM EDT | Special Weather Statement | CTP | Blair, Cambria | 48 min |
| May 12, 6:16 PM EDT | Special Weather Statement | CTP | Dauphin, Perry | 29 min |
| May 12, 6:27 PM EDT | Special Weather Statement | CTP | Adams | 48 min |
| May 12, 6:33 PM EDT | Special Weather Statement | CTP | Blair, Huntingdon | 27 min |
| May 12, 6:39 PM EDT | Special Weather Statement | CTP | Somerset | 51 min |
| May 12, 6:52 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 53 min |
| May 12, 6:53 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 37 min |
| May 12, 7:03 PM EDT | Special Weather Statement | CTP | Bedford, Cumberland, Franklin, Fulton | 42 min |
| May 12, 7:18 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 57 min |
| May 12, 7:48 PM EDT | Special Weather Statement | CTP | York | 42 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.